# SDR UALA200903100071A

- Difficulty date: March 4, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 45,080 hours, 12,497 cycles
- Engine: Pwa PW2037
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41816054
- Condition: Faulty
- Location: Oil Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 LOW OIL PRESSURE EICAS MESSAGES.  REPLACED PUMP ASSY.  REPLACED OIL PRESSURE TRANSMITTER PER MM 79-32-01.  OPS CHECK GOOD.
